close
1.

雑誌

雑誌
日本数学会
出版情報: Tokyo : Published for the Mathematical Society of Japan by Kinokuniya, 1975-2005
巻次(年次): Vol. 1, no. 1 (Sept. 1975)-v. 31, no. 2 (Dec. 2005)
所蔵情報: loading…
2.

雑誌

雑誌
Mathematical Institute, Faculty of Science Nagoya University
出版情報: Nagoya : Mathematical Institute, Faculty of Science, Nagoya University, 1950-
巻次(年次): Vol. 1 (June 1950)-
所蔵情報: loading…
3.

雑誌

雑誌
Mathematical Institute of Tohoku University
出版情報: Sendai, Japan : [Tôhoku University], 1949-
巻次(年次): Vol. 1, no. 1 (Mar. 1949)-
所蔵情報: loading…
4.

雑誌

雑誌
日本数学会
出版情報: Tokyo : Mathematical Society of Japan, 1948-
巻次(年次): Vol. 1, no. 1 (Sept. 1948)-
所蔵情報: loading…